On the Convex Hull of Uniform Random Points in a Simple d-Polytope.
Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 291-306
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
random polytopes, expected number of vertices, mean volume, simple polytopes, convex hull of n random points, expected number of facets, expected volume
@article{DCG_1991__6_4_131160,
author = {J.A. Wieacker and F. Affentranger},
title = {On the {Convex} {Hull} of {Uniform} {Random} {Points} in a {Simple} {d-Polytope.}},
journal = {Discrete & computational geometry},
pages = {291--306},
year = {1991},
volume = {6},
number = {4},
zbl = {0725.52004},
url = {http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131160/}
}
J.A. Wieacker; F. Affentranger. On the Convex Hull of Uniform Random Points in a Simple d-Polytope.. Discrete & computational geometry, Tome 6 (1991) no. 4, pp. 291-306. http://geodesic.mathdoc.fr/item/DCG_1991__6_4_131160/